Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jan 30, 2013, 9:49 AM CST for Pulaski County, Missouri. It took effect at Jan 30, 2013, 1:02 PM CST. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 9:49 AM CST (15:49 UTC)
- In effect from
- Jan 30, 2013, 1:02 PM CST
- Expired
- Jan 31, 2013, 7:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
837 WGUS43 KSGF 301549 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 949 AM CST WED JAN 30 2013 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL OF TWO TO THREE INCHES IN THE HEADWATER REGION OF THE BIG PINEY RIVER BASIN ON TUESDAY WILL LIKELY CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. DO NOT DRIVE ACROSS FLOODED ROADWAYS NEAR THE RIVER. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-310349- /O.NEW.KSGF.FL.W.0001.130130T2248Z-130201T0100Z/ /TBNM7.1.ER.130130T2248Z.130131T0000Z.130131T0100Z.UU/ 949 AM CST WED JAN 30 2013 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE ON THURSDAY. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FORT LEONARD WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ TERRY
7 follow-up statements
627 WGUS83 KSGF 301904 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 104 PM CST WED JAN 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL ON TUESDAY ACROSS THE UPPER BIG PINEY RIVER BASIN WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311004- /O.EXT.KSGF.FL.W.0001.130130T1902Z-130201T0100Z/ /TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T0100Z.UU/ 104 PM CST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 1:02 PM WEDNESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET THIS AFTEROON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ TERRY
032 WGUS83 KSGF 302025 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 225 PM CST WED JAN 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL ON TUESDAY ACROSS THE UPPER BIG PINEY RIVER BASIN WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311125- /O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T0600Z/ /TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T0600Z.UU/ 225 PM CST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 1:02 PM WEDNESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ TERRY
534 WGUS83 KSGF 302252 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 PM CST WED JAN 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL OVER THE LAST DAY HAS RESULTED IN RISING RIVER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311352- /O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1021Z/ /TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T1021Z.UU/ 452 PM CST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 4:30 PM WEDNESDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 TRAINING AREA. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$
344 WGUS83 KSGF 310129 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CST WED JAN 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL OVER THE LAST DAY HAS RESULTED IN RISING RIVER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311629- /O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1708Z/ /TBNM7.1.ER.130130T1900Z.130131T0600Z.130131T1708Z.UU/ 729 PM CST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 6:30 PM WEDNESDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$
241 WGUS83 KSGF 310417 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1017 PM CST WED JAN 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL ACROSS THE AREA TUESDAY HAS CAUSED THE RIVER TO RISE ABOVE FLOOD STAGE. THE RIVER IS NEAR CREST AND WILL BE A SLOW FALL DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311917- /O.CON.KSGF.FL.W.0001.000000T0000Z-130201T1708Z/ /TBNM7.1.ER.130130T1900Z.130131T0600Z.130131T1708Z.UU/ 1017 PM CST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 9:30 PM WEDNESDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$
074 WGUS83 KSGF 311427 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 827 AM CST THU JAN 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY. HEAVY RAINFALL LATE TUESDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-010527- /O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1700Z/ /TBNM7.1.ER.130130T1900Z.130131T0625Z.130131T1700Z.UU/ 827 AM CST THU JAN 31 2013 S THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM THURSDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$
308 WGUS83 KSGF 311803 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1203 PM CST THU JAN 31 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-311833- /O.CAN.KSGF.FL.W.0001.000000T0000Z-130201T1700Z/ /TBNM7.1.ER.130130T1900Z.130131T0625Z.130131T1700Z.UU/ 1203 PM CST THU JAN 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 12:00 PM THURSDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * FELL BELOW FLOOD STAGE AT 11:00 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW MORNING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jan 30, 5:40 AM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Jan 30, 5:40 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 540 AM CST WED JAN 30 2013 ...UPDATE TO AVIATION... .DISCUSSION... /ISSUED 210 AM CST WED JAN 30 2013/ COLDER AIR IS WELL ON THE WAY WITH A COLD FRONT MAKING IT'S WAY THROUGH THE CWFA. A NARROW BAND OF STATUS BUILD DOWN IMMEDIATELY BEHIND THE FRONT IS CAUSING LOCALIZED DENSE FOG...BUT THE VISIBILITY BOUNCES BACK UP FAIRLY QUICKLY. A BAND OF LIGHT RAIN AND LIGHT SNOW WILL BRUSH PART OF THE REGION...ESPECIALLY N-NW OF KSGF THIS MORNING. THE PRECIPITATION WILL GRADUALLY TRANSITION FROM LIGHT RAIN TO SNOW AS SFC TEMPERATURES AND LOW LEVEL VERTICAL THERMAL PROFILES CONTINUE TO TURN COLDER. I HAVE A LIGHT DUSTING IN THE FORECAST DATABASE OVER PARTS OF SE KS AND WEST CENTRAL AND CENTRAL MO OCCURRING THIS MORNING...BUT AM NOT ANTICIPATING MUCH IN THE WAY OF WIDESPREAD SERIOUS ROAD IMPACTS. COLD AIR ADVECTION WILL CONTINUE ALL DAY WITH BLUSTERY WINDS. USED A NON DIURNAL TEMPERATURE CURVE BASED OFF A MIX OF THE NAM AND MOS GUIDANCE WHICH HAS TEMPERATURES DROPPING THIS MORNING...POSSIBLY BRIEFLY LEVELING OFF DURING THE EARLY AND MID AFTERNOON BEFORE DROPPING AGAIN TOWARD SUNSET AND AFTER. MANY AREAS HAVE ALREADY SEEN THEIR DAILY HIGH TEMPERATURE. ANOTHER COLDER SHOT OF AIR WILL MOVE INTO THE GREAT LAKES AND MIDWEST THU...WITH A STRONG GRADIENT OF LOW LEVEL TEMPERATURES EXPECTED FROM NE TO SW OVER OUR REGION. A WARMING TREND IS THEN EXPECTED OVER THE WEEKEND AS THE CORE OF THE COLD AIR SHIFTS EAST. AN UPPER LEVEL RIDGE BUILDS A BIT FARTHER TO THE EAST OVER THE WESTERN CONUS WITH A DRY PATTERN EXPECTED TO REMAIN IN PLACE FOR US INTO NEXT WEEK. DSA && .AVIATION... FOR THE 12Z TAFS...PERIODS OF MVFR AND IFR FLIGHT CONDITIONS CAN BE EXPECTED FOR THE REGIONS AERODROMES THROUGH 00Z THIS AFTERNOON. AN UPPER LEVEL TROUGH WILL MAKE ITS WAY SLOWLY EAST THROUGH TODAY...COLD AIR FILTERING INTO THE REGION WILL BRING THE POTENTIAL FOR SOME PERIODS OF LIGHT SNOW THIS MORNING. FLIGHT CONDITIONS WILL IMPROVE TO VFR OVERNIGHT TONIGHT AS THE UPPER LEVEL TROUGH MOVES EAST AND CLEARING BEGINS TO OCCUR FROM WEST TO EAST. A FEW HIGH LEVEL CLOUDS WILL BE POSSIBLE INTO EARLY THURSDAY. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 30, 9:22 AM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 AM CST WED JAN 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 922 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED FLOODING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED SNOW RISK. DISCUSSION... SOME MINOR RESIDUAL FLOODING OF LOW WATER CROSSINGS WILL CONTINUE ACROSS SOUTH CENTRAL MISSOURI TODAY. SNOW SHOWERS AND FLURRIES WILL IMPACT MUCH OF THE OUTLOOK AREA THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. A LIGHT DUSTING MAY OCCUR ON GRASSY OR ELEVATED SURFACES ACROSS CENTRAL MISSOURI NORTH OF A NEVADA TO VERSAILLES LINE. NORTHWEST WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED FOR MANY AREAS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND CHILL TEMPERATURES IN THE SINGLE DIGITS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jan 30, 8:36 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG CROCKER 37.95N 92.26W
01/29/2013 PULASKI MO PUBLIC
WIND MOVED A TRAMPOLINE OVER 70 FEET AND TORE OUT THE
ELECTRIC MAST OFF THE SIDE OF THE HOUSE. THIS WAS CAUGHT
ON THE RESIDENCE SECURITY CAMERA.
&&
MGRIFFINLocal storm report, Jan 30, 8:58 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND DMG 1 SW SPRINGFIELD 37.19N 93.30W
01/29/2013 GREENE MO PUBLIC
A DUPLEX NEAR GRAND AND FORT STREET SUBSTAINED ROOF
DAMAGE. WOOD FRAME ROOF PARTIAL BLOWN OFF AND POWER LINES
KNOCKED DOWN.
&&
MGRIFFINLocal storm report, Jan 30, 9:11 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG BRANDSVILLE 36.65N 91.69W
01/29/2013 HOWELL MO EMERGENCY MNGR
TRAILER BLOWN FROM SOUTHWEST TO NORTHEAST ACROSS RAILROAD
TRACKS AND VV HIGHWAY. TIME ESTIMATED.
&&
TERRYLocal storm report, Jan 30, 9:32 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 4 N SUMMERSVILLE 37.24N 91.66W
01/29/2013 TEXAS MO FIRE DEPT/RESCUE
DAMAGE REPORTED TO BARNS AND OTHER OUT BUILDINGS. TREES
AND POWERLINES ALSO REPORTED DOWN. THREE SEPARATE
LOCATIONS NEAR STATE HIGHWAY K. 1. PIN OAK RD OFF K
HIGHWAY. 2. NEAR JUNCTION OF K HIGHWAY AND KK HIGHWAY. 3.
ON SALEM RD OFF K HIGHWAY TOWARD SALEM COUNTY LINE.
&&
JCOLUCCILocal storm report, Jan 30, 9:41 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 3 SE COUCH 36.58N 91.34W
01/29/2013 OREGON MO PUBLIC
FOUR OUTBUILDINGS HAD MODERATE DAMAGE OR DESTROYED. TWO
OF THE BUILDINGS LOST THEIR WALLS. ONE WALL WAS BRICK
WHICH WAS DESTROYED AND BRICKS SCATTERED IN FIELD. THE
LOCATION WAS NEAR COUNTY ROAD 232 AND HIGHWAY EE.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:20 PM CST | Areal Flood Advisory | SGF | Douglas, Howell, Texas, Wright | 15 hr |
| Jan 29, 10:49 PM CST | Areal Flood Advisory | SGF | Barry, Christian, Greene, Stone | 10 hr |
| Jan 30, 8:58 AM CST | Areal Flood Advisory | SGF | Christian, Dent, Douglas, Greene, Howell, Laclede and 6 more | 6 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.